Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Will taking solian tablet bring me out of hallucination ?

hello, i don t know how to ask.i have a problem with my brain from 4yrs ago,i had some halucinations and my doctor told me that is a psychotic episode,i am in deppresion fase 2,close to schizophrenia and gave me solian..i stoped this treatment from january cos i wanted to know how i feel and the trues is i am ok except that my brain is still vibes and is in pain most of the question is ..can be posible to have a wrong diagnosis? cos i never heard about any depression or schizophrepia with pain and vibes and wich starts on 33yrs old.and i feel on my brain all my emotions also,in different i am 37 and i know that when i started to going crazy i was nervous,not depressive.excuse for my english and thank u.
Asked On : Mon, 28 Mar 2011
Answers:  1 Views:  77
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Nephrologist 's  Response
Thanks for the query
If your question is whther the initial diagnosis was wrong then i think it is highly unlikely because u did have hallucinations and it definitely improved after taking the medication and it looks like u r in relapse now after stopping them. It is a little risky to stop the medications on your own a=
If your question is since you are 37 is there any other cause for your bodily pain then yes it is possible that there might be another cause for the pain. In either case please see your doctor and dont take independant decisions.
Have a healthy living
Answered: Mon, 18 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor